RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2009, Number 12, Pages 69–73 (Mi ivm6026)  

Brief communications

Pseudoconformally-flat and pseudo-flat quasi-Sasakian manifolds

A. V. Aristarkhova

Chair of Geometry, Moscow State Pedagogical University, Moscow, Russia

Abstract: In this paper we consider a theory of pseudoconformally-flat (i.e., simultaneously contact self-dual and contact anti-self-dual) and pseudo-flat (i.e., simultaneously contact $R$-self-dual and contact $R$-anti-self-dual) 5-dimensional quasi-Sasakian manifolds.

Keywords: quasi-Sasakian manifolds, Sasakian manifolds, cosymplectic manifolds, pseudoconformally-flat manifolds, pseudo-flat manifolds.

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2009, 53:12, 59–62

Bibliographic databases:

UDC: 514.764
Received: 25.05.2009

Citation: A. V. Aristarkhova, “Pseudoconformally-flat and pseudo-flat quasi-Sasakian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 2009, no. 12, 69–73; Russian Math. (Iz. VUZ), 53:12 (2009), 59–62

Citation in format AMSBIB
\Bibitem{Ari09}
\by A.~V.~Aristarkhova
\paper Pseudoconformally-flat and pseudo-flat quasi-Sasakian manifolds
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2009
\issue 12
\pages 69--73
\mathnet{http://mi.mathnet.ru/ivm6026}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2664474}
\zmath{https://zbmath.org/?q=an:1180.53029}
\elib{https://elibrary.ru/item.asp?id=12858346}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2009
\vol 53
\issue 12
\pages 59--62
\crossref{https://doi.org/10.3103/S1066369X09120081}


Linking options:
  • http://mi.mathnet.ru/eng/ivm6026
  • http://mi.mathnet.ru/eng/ivm/y2009/i12/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:681
    Full text:126
    References:70
    First page:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021